# SDR UIEA2014031200103

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,474 hours, 18,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK AUTO MODE INOPERATIVE.  TROUBLE SHOT IAW FIM, FOUND ACM TURBINE SHAFT SEIZED.  REPLACED ACM WITH REPAIRED UNIT IAW AMM 21-51-03.  LEAK & GND OPERATIONS CHECKED GOOD, PLACARD REMOVED.
